# SDR SWAA2024062897236

- Difficulty date: June 1, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE SIDE PLATE CHANNEL FROM STA 500C TO 500D AT RBL 21, HAS SURFACE CORROSION AT VARIOUS FASTENER HOLES.   BLENDED AREAS; REMOVED .010' MATERIAL, FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.  REMOVED RT TRANSITION ANGLE FROM STA 500A TO STA 500D+10 IAW SRM 53-00-53-2R-5-B00308. LOCATED, DRILLED, TREATED, AND PRIMED THE RH TRANSITION ANGLE AND REPAIR SPLICE IAW SRM 53-00-53-2R-5-B00308.  INSTALLED THE TRANSITION ANGLE IAW SRM 53-00-53-2R-5-B00308. INSTALLED BONDED NUT PLATES PER SRM 51-40-10.
